How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Your Own Question
Dr. C.
Dr. C., Board Certified
Category: OB GYN
Satisfied Customers: 2537
Experience:  30 years of experience and an award-winning educator.
54412793
Type Your OB GYN Question Here...
Dr. C. is online now
A new question is answered every 9 seconds

In March of this year I underwent my 3rd round of IVF. I had

Customer Question

In March of this year I underwent my 3rd round of IVF. I had OHSS from my 2nd round which required brief hospitalization. After the March IVF medications, my estrogen levels skyrocketed after 5 days of menopur and Gonal-F, even when we discontinued them. I then had an egg retrieval and suffered internal bleeding. I had fluid leak in to my abdomen and then was in the hospital for 4 days. Our RE stated that my hemoglobin and hematocrit levels were off and I had anemia. I have spent the past few months slowly getting stronger, but notice that many of my anemia type symptoms - rapid heart rate, muscle cramps in my legs, shortness of breath, fatigue - still flare up. I am just wondering if this is a normal part of the healing process after this ordeal. Thank you.
Submitted: 3 months ago.
Category: OB GYN
Expert:  DocPhilMD replied 3 months ago.

Thanks for this question

I'm Dr. Phil

Do you have any other medical issues?

Customer: replied 3 months ago.
Hi, thank you for the response. Fairly minor ones -Asthma, and acid reflux. Also genetically low platelet count that the RE thought contributed to my condition.
Expert:  DocPhilMD replied 3 months ago.

It is possible

What was your latest hemoglobin?

was your iron checked?

Related OB GYN Questions